# SDR AALA20150105014

- Difficulty date: January 5, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N366AA
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 96,271 hours, 15,058 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T10601
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOORBEAM UPPER CHORD CORRODED AT FS 1175 BETWEEN LBL 14 & RBL 26.  REPLACE UPPER CHORD IAW AARD 51-00-05.
